# SDR VTZA97680

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6510 - IAD-LGA - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO AIRFRAME DE-ICE FAULT WARNING LIGHT ILLUMINATED ON CCT 1 IN AUTO AND MANUAL.  MAINTENANCE INSPECTED AND FOUND SMALL HOLE ON OUTBOARD TOP HORIZONTAL STABILIZER DE-ICE BOOT AND PATCHED HOLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED ADN APPROVED FOR RETURN TO SERVICE.  (M)
